FRAME FOR OPERATORS IN FINITE DIMENSIONAL HILBERT SPACE
contributor author | وحیدرضا مرشدی | en |
contributor author | محمد جانفدا | en |
contributor author | رجبعلی کامیابی گل | en |
contributor author | vahid reza morshedi | fa |
contributor author | Mohammad Janfada | fa |
contributor author | Rajab Ali Kamyabi Gol | fa |
date accessioned | 2020-06-06T13:37:28Z | |
date available | 2020-06-06T13:37:28Z | |
date issued | 2018 | |
identifier uri | https://libsearch.um.ac.ir:443/fum/handle/fum/3362437?show=full | |
description abstract | In this paper, we study frames for operators (K-frames) in finite dimensional Hilbert spaces and express the dual of K-frames. Some properties of K-dual frames are investigated. Furthermore, the notion of their oblique K-dual and some properties are presented. | en |
language | English | |
title | FRAME FOR OPERATORS IN FINITE DIMENSIONAL HILBERT SPACE | en |
type | Journal Paper | |
contenttype | External Fulltext | |
subject keywords | K-frame | en |
subject keywords | K-dual | en |
subject keywords | oblique K-dual | en |
journal title | Tamkang Journal of Mathematics | fa |
pages | 35-48 | |
journal volume | 49 | |
journal issue | 1 | |
identifier link | https://profdoc.um.ac.ir/paper-abstract-1065480.html | |
identifier articleid | 1065480 |
Files in this item
Files | Size | Format | View |
---|---|---|---|
There are no files associated with this item. |